VOL. 49 · NO. 4 | Winter 2005
 
VIEW ALL ABSTRACTS +
Articles
Jean Roydor
Illinois J. Math. 49 (4), 1019-1038, (Winter 2005) DOI: 10.1215/ijm/1258138125
KEYWORDS: 47L30, 46B28, 46L07, 46L08, 47L25
Leonid V. Kovalev, Diego Maldonado
Illinois J. Math. 49 (4), 1039-1060, (Winter 2005) DOI: 10.1215/ijm/1258138126
KEYWORDS: 30C65, 26B25, 31B15
Said Manjra
Illinois J. Math. 49 (4), 1061-1092, (Winter 2005) DOI: 10.1215/ijm/1258138127
KEYWORDS: 12H25, 13N10
A. Eremenko, S. Merenkov
Illinois J. Math. 49 (4), 1093-1110, (Winter 2005) DOI: 10.1215/ijm/1258138128
KEYWORDS: 34M05, 30D30
Krzysztof Stempak, José Luis Torrea
Illinois J. Math. 49 (4), 1111-1131, (Winter 2005) DOI: 10.1215/ijm/1258138129
KEYWORDS: 42B20, 42C10
Tiziana Giorgi, Robert G. Smits
Illinois J. Math. 49 (4), 1133-1143, (Winter 2005) DOI: 10.1215/ijm/1258138130
KEYWORDS: 35P15, 35J25
Kai Rajala
Illinois J. Math. 49 (4), 1145-1153, (Winter 2005) DOI: 10.1215/ijm/1258138131
KEYWORDS: 30C65
V. V. Ezhov, A. V. Isaev
Illinois J. Math. 49 (4), 1155-1169, (Winter 2005) DOI: 10.1215/ijm/1258138132
KEYWORDS: 32V40
No abstract available
Gaofei Zhang
Illinois J. Math. 49 (4), 1171-1179, (Winter 2005) DOI: 10.1215/ijm/1258138133
KEYWORDS: 37F10, 30D05
No abstract available
Tirthankar Bhattacharyya, Gadadhar Misra
Illinois J. Math. 49 (4), 1181-1201, (Winter 2005) DOI: 10.1215/ijm/1258138134
KEYWORDS: 47J10, 46L07, 47A20, 47A57
No abstract available
Janina Kotus
Illinois J. Math. 49 (4), 1203-1220, (Winter 2005) DOI: 10.1215/ijm/1258138135
KEYWORDS: 37F10, 28A78, 30D05, 37A05, 37F35
No abstract available
Kohji Yanagawa
Illinois J. Math. 49 (4), 1221-1243, (Winter 2005) DOI: 10.1215/ijm/1258138136
KEYWORDS: 13D25, 13D03, 13F55, 16E40
No abstract available
Piotr M. Sołtan
Illinois J. Math. 49 (4), 1245-1270, (Winter 2005) DOI: 10.1215/ijm/1258138137
KEYWORDS: 46L89, 16W30, 22D25, 58B32
No abstract available
Jacek Dziubański
Illinois J. Math. 49 (4), 1271-1297, (Winter 2005) DOI: 10.1215/ijm/1258138138
KEYWORDS: 42B30, 35J10, 42B25
No abstract available
Ya'acov Peterzil, Sergei Starchenko
Illinois J. Math. 49 (4), 1299-1321, (Winter 2005) DOI: 10.1215/ijm/1258138139
KEYWORDS: 03C64, 14P15
No abstract available
Ricardo Sa Earp, Eric Toubiana
Illinois J. Math. 49 (4), 1323-1362, (Winter 2005) DOI: 10.1215/ijm/1258138140
KEYWORDS: 53A10
No abstract available
Back to Top